Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2008, Article ID 135873, 5 pages
http://dx.doi.org/10.1155/2008/135873
Research Article

Modulus of Convexity, the Coeffcient , and Normal Structure in Banach Spaces

1Department of Mathematics, Henan Institute of Science and Technology, Xinxiang 453003, China
2Department of Mathematics, Luoyang Normal University, Luoyang 471022, China

Received 7 April 2008; Accepted 27 May 2008

Academic Editor: William A. Kirk

Copyright © 2008 Hongwei Jiao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hongwei Jiao, Yunrui Guo, and Fenghui Wang, “Modulus of Convexity, the Coeffcient , and Normal Structure in Banach Spaces,” Abstract and Applied Analysis, vol. 2008, Article ID 135873, 5 pages, 2008. https://doi.org/10.1155/2008/135873.